# SDR SWAA2018030520197

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 38,764 hours, 22,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416A15005
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT RED PULL STRAP COVER HOOK AND LOOP WORN.   R & R THE COVER IAW AMM.
